MathSciNet Relay Station
MathSciNet bibliographic data
MR1042267 32G05 (14J30 32J17)
Green, Paul S. Singular degenerations of Calabi-Yau manifolds and the Weil-Petersson metric. Proc. Amer. Math. Soc. 111 (1991), no. 3, 599–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement